Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Shaking of hands,blurred vision - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
Doctor :   How can I help you?
User :   Hello
Doctor :   Hello.
User :   Well I have a few things that have been going on over the last 6 months or so and would like to run them by you. I want to know if its worth going to go get checked out as it would be outside of my policy i am sure
Doctor :   Ok
Doctor :   Please proceed.
User :   Ok, just going to list the symptoms that I have noticed and then i can answer any questions you may have
Doctor :   Ok
User :   The most prominent things I have notice are: User :   my hands shake randomly and more frequently over the last 3 months. My vision has been noticeably declining over the last few months as well
Doctor :   Ok
User :   my management skills over projects and other structured task is also getting worse
User :   my insomnia is getting worse
Doctor :   Ok
User :   i feel my ability to focus in general is getting worse as well.
User :   I am a 21 year old, other wise healthy male, I don't smoke
Doctor :   Ok
User :   I am not over weight
Doctor :   Ok
Doctor :   The most common cause would be anxiety.
Doctor :   Also, hyperthyroid needs to be ruled out.
Doctor :   I suggest that you get a THYROID PROFILE done.
User :   ok. is that something a specialist can do or a general hospital?

Doctor :   In most countries, this can be done in a lab without a doctors opinion. You can also consult a general practitioner
Doctor :   Our discussion about your problem may need more than 5 minutes. You will be taken to the payment page after 5 mins trial is over.It's a very nominal cost. After payment, you will be brought back to the chat from where you left it. I will be here to assist you.
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor